# SDR QR9R20211012006

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 2,685 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2942
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2 PRECAUTIONARY LANDING DURING FLIGHT , BATTERY DISCHARGE CAUTION ILLUMINATED, CHECKED INSTRUMENTS, 1 AT 85 AMPS; GEN 2 AT -0.5 AMPS, PERFORMED EP FOR GEN 2 FAILURE. DURING TROUBLESHOOTING, FOUND #2 STARTER GENERATOR FAILS TO TURN DURING START UP. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. MOC COMPLETED IAW AMM 05-60-00, 6-12.
